# SDR AALA202306077011

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 37,481 hours, 17,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER CYLINDER REQUIRES SERVICING. SERVICED L4 DOOR DAMPER PER AMM 52-10-00.
